MathSciNet Relay Station
MathSciNet bibliographic data
MR924702 (89e:35126) 35Q10 (76C99)
DiPerna, Ronald J.; Majda, Andrew Reduced Hausdorff dimension and concentration-cancellation for two-dimensional incompressible flow. J. Amer. Math. Soc. 1 (1988), no. 1, 59–95.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement